Equivalent martingale measures for large financial markets in discrete time

Rásonyi, Miklós (2003) Equivalent martingale measures for large financial markets in discrete time. MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 58 (3). pp. 401-415.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:11
Last Modified: 11 Dec 2012 15:11
URI: http://eprints.sztaki.hu/id/eprint/3221

Update Item Update Item